European Journal of Rheumatology
Case Report

A case of neutrophilic dermatosis who develop palpable purpura during the use of montelukast

1.

Department of Rheumatology, Sütçü İmam University Faculty of Medicine, Kahramanmaraş, Turkey

2.

Department of Nephrology, Ondokuz Mayıs University Faculty of Medicine, Samsun, Turkey

3.

Department of Internal Medicine, Sütçü İmam University Facultry of Medicine, Kahramanmaraş, Turkey

4.

Department of Chest Diseases, Sütçü İmam University Facultry of Medicine, Kahramanmaraş, Turkey

5.

Department of Pathology, Sütçü İmam University Facultry of Medicine, Kahramanmaraş, Turkey

6.

Department of Rheumatology, Ondokuz Mayıs University Faculty of Medicine, Samsun, Turkey

Eur J Rheumatol 2014; 1: 170-171
DOI: 10.5152/eurjrheumatol.2014.140032
Read: 1418 Downloads: 784 Published: 03 September 2019

Abstract

In this case report, we present a female patient with neutrophilic dermatosis (ND) occurring as palpable purpura after using montelukast. Neutrophilic dermatoses (NDs) are characterized by skin lesions in which mature neutrophils are predominantly located in the epidermis and dermis in the absence of any infective pathology. Classification of the NDs is based upon the recognition of clinical and pathologic features, as well as the identification of associated diseases, like Sweet’s syndrome, pyoderma gangrenosum, generalized pustular psoriasis, and Behçet’s disease. Cutaneous findings in NDs are variable and can include vesiculopustules, plaques, nodules, or ulcerations. Drug-induced NDs are not uncommon, but ND with palpable purpura is uncommon. The current patient appeared with a rare presentation as palpable purpura without vasculitis regarding ND. It is important that this is the first case report.

 

Files
EISSN 2148-4279